Doctor insights on:
Athletes Foot Itching
I am a 42 year old woman, I have dealt with athletes foot & jock itch in the past, now a week before my menses they come back & go away after 2 weeks?
I had a spontanious spleen bleed no trauma , I had strep throat and athletes foot/jock itch at the time could either of those be the cause?
No: I see no relationship between these infections and your splenic bleeding-which is unusual in the absence of trauma. ...Read more
I thought I had athletes foot because of itching and what I thought was crack on my toe but now two days later there are no symptoms? What should I do
Nothing: Since you now have no symptoms there is nothing to do. It is gone and you do not care what it was. ...Read more
Yes: Should work fine no problem.Get a more detailed answer ›
Dermatophytes: Jock itch and athletes foot are caused by fungi called dermatophytes. They are normal inhabitants of our skin. If conditions such as moisture and warmth are excessive these dermatophytes grow , thrive and cause fungal infections. These fungal infections can spread from body part to body part and even from person to person. Keep the areas dry and clean. If you get an infection there are otc meds. ...Read moreSee 1 more doctor answer
Jock itch/athletes foot/ringworm - can they all use anti-fungals like lotrimin (clotrimazole) af?
Follow up to white tongue question i also got jok itch athletes foot and sores in corner of mouth been told yeast infection anything i can take for it?
It started off as what looked like athletes foot. It spread a bit but started going away. It comes back now n then and itches really bad. What to do?
Two Weeks.: You said nothing about treating it already, so I'm under the impression you didn't. Begin by trying an OTC type anti fungal topical. There are many at the local drug store. If you need help, ask the pharmacist. If there is any doubt that this is not a fungal infection and possibly some other problem, then, see your doctor. You can mix in a little cortisone cream for the severe itching. ...Read more
I'm pretty sure I still have athletes foot and it isn't going away with creams! What else can I do?? Itches burns and tingles. On soles of feet! Thnx
Consider a powder: for athletes foot to help reduce moisture and improve comfort. Powders, sprays, creams and ointments that contain antifungal medication are appropriate. Treating or replacing the shoes you have been wearing, and decontaminating the shower/tub may help reduce re-infection. Sometimes, prescription oral medications are used. ...Read more
Horribly bad rash on my feet, creams athletes foot medicine everything makes it worse but it hurts and itches so bad sometimes i can't even sleep ?
Rash on the inner top of my foot. It is red, dry, it itches and hot water hurts so bad. Eczema or possibly athletes foot?
Antifungals.: Athlete's foot is a fungal infection in the skin of your feet. It can happen between toes and along the soles of your feet. Change your shoes regularly and let them air out. Keep your feet clean, wear cotton socks, dry between your toes after showering, and use an antifungal cream on your feet. Some cases require a prescription, so see your doctor if things don't improve in a few weeks. ...Read more
Many things: What have you already tried? Over the counter creams, powders, lotions, sprays? Are you keeping your feet as dry as possible? If OTC meds aren't working you may need a prescription cream or oral antifungal medication from your doctor.Don't wear the same pair of shoes every day, wear a new pair of socks every day, wash towels and socks in hot water to avoid reinfection, don't walk barefoot in public. ...Read more
Good question.: Athletes foot is caused by a fungal infection. The fungus is likely causing skin irritation in some manner. A mosquito bites and causes an inflammatory response. I am not sure if the fungus actually nibbles at you as they are microscopic and we don't see them, but i assume they are irritating the skin in some capacity. ...Read moreSee 1 more doctor answer
If the bottoms of your feet have white discoloration at times (but not always), and there is no itching and no other symptoms, is it athletes foot?
Feet: The white discoloration may represent callouses.Get a more detailed answer ›
- Talk to a doctor live online for free
- Athletes foot cream for jock itch
- Why does athletes foot itch?
- Does athletes foot always itch?
- Ask a doctor a question free online
- Athletes foot powder for jock itch
- What causes athlete's foot to itch?
- Are jock itch and athlete's foot the same?
- Can you use athletes foot cream for jock itch?
- Talk to a dermatologist online for free